# SDR ASAA2022102840523

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,681 hours, 17,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 1317
- Condition: Faulted
- Location: Fire Detection
- Part time: 77,160 hours, 24,403 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FO PREFLIGHT - ENG OVERHEAT + FIRE DET LOOP B FAILED TEST. GROUNDED - YES. REPOSITION ENG #1 & ENG #2 OVHT DET SWITCH TO NORMAL, PERFORMED ENG FIRE DETECTION OPS NORMAL B737-800 AMM 26-11-00-710-801 & PERFORMED ENGINE / APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE NORMAL NO FAULTS NOTED B737-800 FIM 26-10 TASK 801, PER ASA TECH SERVICES REPLACED NEW ENGINE/APU FIRE DETECTION CONTROL MODULE (M279), PERFORMED INSTALLATION TEST NORMAL & BITE TEST NORMAL SAME ABOVE FIM & AMM.
